# SDR ALG2003F00065

- Difficulty date: March 12, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, NR 1 SERVO CAUTION LIGHT ILLUMINATED, THE PILOT THEN FOLLOWED THE CHECKLIST PROCEDURES.  IT REOCCURRED AGAIN BEFORE LANDING.  THE INDICATION WAS A MOMENTARY SERVO JAM, UPON LANDING THE MECHANIC FOUND CONNECTORS CORRODED ON NR 1 HYDRAULIC MODULE AND NR 1 SIDE OF MAIN ROTOR AFT SERVO, CLEANED THE CONNECTORS AND CHECKED THE HYDRAULIC SYSTEM WITH THE HYDRAULIC MULE IAW MM, FOLLOWED BY AN OPERATION CHECK AND FOUND TO BE SERVICEABLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
